# SDR ABXA9700073

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INDICATES CRACK IN AFT PRESSURE BULKHEAD TEE, THIRD RADIAL FROM FLOOR, LEFT SIDE.  INSTALLED SPLICE REPAIR IAW DC-9 SRM 51-30-1.
